# SDR ASAA2016042716551

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,254 hours, 9,917 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6081
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 49,731 hours, 19,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS SHORT TIME FAULT 75-10371, HMU VSV CONTROL CURRENT OUT OF RANGE. ACFT GROUNDED.  ACCOMPLISHED FIM 75-31, TASK 801, FAULT ISOLATION INDICATES DEFECTIVE ELECTRONIC ENGINE CONTROL.  REPLACED NR 1 ENGINE ELECTRONIC ENGINE CONTROL,  ALL ELECTRONIC ENGINE CONTROL INSTALLATION TESTS PASS, REF AMM 73-21-60 AND 71-00-00. ACCOMPLISHED FADEC SYS TEST, ALL TESTS PASS, REF AMM 73-21-00.
